Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey..

I'm 16, and I'm just starting my second course of roaccutane (1st one was when I was 15). I'm on a 1/3 lower dosage than last time. cos according to my doc it aint "as bad as last time." Come to think of it, I may mainly have persuaded him to let me on by crying and stuff. :)

I've tried loads of other acne stuff, for like five years. Duac, Retin-A, Tetralysal, and a heap of antibiotics. But to no avail.

So I was just wondering...is anyone else here who is or has been on a second course or roaccutane? Tell me what it was like. I NEED INSPIRING. :drool:

Spanks a lot

Share this post


Link to post
Share on other sites

My understanding is that a second course usually works....when you're an adult. But seeing as you're a teenager and especially prone to breakouts, I don't know how effective you're going to find it. Certainly worth a shot, though.

Share this post


Link to post
Share on other sites

yeah, it has a good chance of working. actually a few people i know have been on two courses, and it has worked perfectly well. though usually the dosage is higher for the second course.

Share this post


Link to post
Share on other sites

Hey,

I am on a second course right now and it's not that bad. My skin look great everyone keeps telling me. You know what to expect since you have been on it before. This round is just much better. I haven't even gotten an initial breakout. Hope your second round goes as smoothly as mine is going.

Jordan19, I am on my second month and I'm still on 40 mg. I was up to 100 mg my first round. My derm doesn't sound like they want to increase the dose.

Share this post


Link to post
Share on other sites

Im on my second aswell, having the IB again was not fun, but just finished the first month and its lookin good again. Probably didnt need the second course but it was getting progressively worse and derm didnt disagree. On for a shorter time though, only two months at 60mg (last one was 4months and i was clear for about another 6 after that) but once your passed the IB its all downhill. Side effects are irrititating but its worth it to know your dealing with the problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×